Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Regular $ \mathcal{D}$-classes in measure semigroups


Authors: H. S. Collins and R. J. Koch
Journal: Trans. Amer. Math. Soc. 105 (1962), 21-31
MSC: Primary 22.05; Secondary 54.80
DOI: https://doi.org/10.1090/S0002-9947-1962-0142111-5
MathSciNet review: 0142111
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens and J. L. Kelley, Characterizations of the space of continuous functions over a compact Hausdorff space, Trans. Amer. Math. Soc. 62 (1947), 499-508. MR 0022999 (9:291b)
  • [2] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. 70 (1948), 521-526. MR 0025476 (10:12b)
  • [3] H. S. Collins, Remarks on affine semigroups, Pacific J. Math. (to appear). MR 0145493 (26:3024)
  • [4] -, Idempotent measures on compact semigroups, Proc. Amer. Math. Soc. 13 (1962), 442-446. MR 0136679 (25:144)
  • [5] -, Convergence of convolution iterates of measures, (submitted).
  • [6] Irving Glicksberg, Convolution semigroups of measures, Pacific J. Math. 9 (1959), 51-67. MR 0108690 (21:7405)
  • [7] J. A. Green, On the structure of semigroups, Ann. of Math. (2) 54 (1951), 163-172. MR 0042380 (13:100d)
  • [8] R. J. Koch, On monothetic semigroups, Proc. Amer. Math. Soc. 8 (1957), 397-401. MR 0087033 (19:290e)
  • [9] D. D. Miller and A. H. Clifford, Regular $ \mathcal{D}$-classes in semigroups, Trans. Amer. Math. Soc. 82 (1956), 270-280. MR 0078379 (17:1184e)
  • [10] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)
  • [11] J. G. Wendel, Haar measure and the semigroup of measures on a compact group, Proc. Amer. Math. Soc. 5 (1954), 923-929. MR 0067904 (16:796a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 54.80

Retrieve articles in all journals with MSC: 22.05, 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0142111-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society